# SDR HEER20150708414

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N932PH
- Make and model: Skrsky S92A
- Aircraft serial: 920164
- Aircraft time: 2,397 hours
- System (JASC): 7130 · Engine Fireseals
- Part: Heat Shield
- Part number: 9231004150041
- Condition: Chafed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FIRE LIGHT FLICKERS IN FLIGHT.  FOUND HEAT SHIELD FAILED & CHAFED ON FLAME DETECTOR HARNESS.
